# SDR ASAA2016080717748

- Difficulty date: August 7, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tee Fitting
- Part number: 146A94014
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT PIT FLOOR PANEL 140BF AFT END SPLICE TEE CORRODED.  ACFT GROUNDED.  REPLACED WITH NEW SPLICE TEE ASSY IAW DWG 146A9401. 
CORROSION FOUND TO BE OUT OF LIMITS, EXFOLIATED, IAW SRM 53-00-53.
